# SDR 2021FA0000335

- Difficulty date: October 30, 2021
- Submitted: November 23, 2021
- Operation: General aviation
- Aircraft: N3225R
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31134
- Aircraft time: 3,568 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Servo
- Part number: 0110292711
- Part serial: 5G9004702
- Condition: Failed
- Part time: 68 hours
- Component: Autopilot, Garmin Intl, GFC500
- Stage of operation: NR
- How discovered: C
- Nature of condition: Z, J
- Precautionary procedure: O

## Discrepancy

GARMIN GSA28 PITCH TRIM SERVO FAILED AFTER APPROXIMATELY EIGHTEEN MONTHS / 68 HOURS IN SERVICE. FLIGHT INSTRUMENTATION DISPLAYED "SERVO HARDWARE FAULT" AND RED "PTRIM" FLAG DURING FLIGHT, AND ELECTRIC PITCH TRIM BECAME INOPERATIVE. THE SERVO DISPLAYED A "RED" STATUS LIGHT INDICATING FAILURE.
